Next Article in Journal
Target Fusion Detection of LiDAR and Camera Based on the Improved YOLO Algorithm
Next Article in Special Issue
Symmetric Radial Basis Function Method for Simulation of Elliptic Partial Differential Equations
Previous Article in Journal / Special Issue
The Finite Volume WENO with Lax–Wendroff Scheme for Nonlinear System of Euler Equations

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 212

Article: The Space–Time Kernel-Based Numerical Method for Burgers’ Equations
Authors: by and
Link: https://www.mdpi.com/2227-7390/6/10/212

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop